# SDR IPXA2020051355045

- Difficulty date: April 17, 2020
- Submitted: May 13, 2020
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- Aircraft time: 21,606 hours, 13,750 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B532704400000
- Condition: Broken
- Location: Mcd
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300FWD MCD FLOOR PANEL 232TG BROKEN.FABRICATED FWD MDC FLOOR PANEL 232TG IAW UPS SREO A300-5320-40552-B.
